uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
WIENER TAUBERIAN THEOREM IN L(1)(G//K) AND HARMONIC-FUNCTIONS IN THE UNIT DISK
Uppsala University.
Uppsala University.
Uppsala University.
Uppsala University.
1995 (English)In: BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, Vol. 32, no 1, 43-49 p.Article in journal (Other scientific) Published
Abstract [en]

Our main result is to give necessary and sufficient conditions, in terms of Fourier transforms, on a closed ideal I in L(1)(G parallel to K), the space of radial integrable functions on G = SU(1,1), so that I = L(1)(G parallel to K) or I = L(0)(1)(G paral

Place, publisher, year, edition, pages
AMER MATHEMATICAL SOC , 1995. Vol. 32, no 1, 43-49 p.
Keyword [en]
SPHERICAL FUNCTIONS; SU(1; 1); RESOLVENT TRANSFORM; SPECTRAL SYNTHESIS; WIENERS THEOREM; MU-HARMONIC FUNCTIONS; 2-CIRCLES THEOREMS; ALGEBRAS
Identifiers
URN: urn:nbn:se:uu:diva-27047OAI: oai:DiVA.org:uu-27047DiVA: diva2:54941
Note
Addresses: BENNATAN Y, UPPSALA UNIV, INST MATEMAT, DEPT MATH, BOX 480, S-75106 UPPSALA, SWEDEN. UNIV HAIFA, DEPT MATH, IL-31999 HAIFA, ISRAEL.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 337 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf